I'm 17 and I have ADD and ADHD. When I was 6 I was put in medicine but I quit taking it because it made me feel like a zombie. Then when I was 11 I got put on focain didn't like that either it gave me anxiety and I would not eat on it. So I got some adderall, I wanted to give it a try. I don't wanna hear nothing about it. I was made to take "dope" when I was 6 and when I was 11 it was shoved down my throat. But adderall makes me feel good, confident, up and clear, it takes away all my anxiety and depression it also motivates me to get stuff accomplished. It dont made me wanna run around with flash lights on my head. I've taken 30mg everyday before I eat so I don't feel sick. But this stuff has caused some acne on my face and some acne on my back. I've never never ever had acne like this on my back I got about 100 little white heads within 3 days. I like adderall I believe it can be a very helpful drug to some people, but it's not worth all that acne on my back. So what I really wanna know is is there something like adderall with the same side effects? And that's up on it's level? Im going to the doctor and I need some advice on what I should talk to him about. Also I've been diagnosed with depression, anxiety, ADD and ADHD.
I was also on Adderall when I was your age. I since than joined the Marine Corps and got out. I was unable to join because of the medication I was taking at the time. When I was taking Adderall as a kid I also had acne on my back and face. I don't think it was the medications fault though. Talk to a dermatologist to see that there is to do.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is the next best medicine to Adderall? Last 2x I have tried to fill a script, its on backorder?
Posted 31 Oct 2011 • 1 answer
Posted 10 Feb 2015 • 2 answers
Posted 8 Apr 2015 • 4 answers
Posted 15 Apr 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer